Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 18, NWS Northern Indiana

May 1, 2007LaGrange County, Steuben County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 1, 2007, 5:15 PM EDT for LaGrange County, Steuben County, Indiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2007, 5:15 PM EDT (21:15 UTC)
Expired
May 1, 2007, 5:59 PM EDT
In force
44 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties LaGrange County, IN, Steuben County, IN

The radar

The Northern Indiana radar (KIWX), 56 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:15 PM EDTTSTM WND DMG6 Ne Angola, INTWO 35-40 FOOT TALL PINE TREES UPROOTED, 12 X 15 BARN DOOR BLOWN OFF, CORN CRIB BLOWN IN
May 1, 5:20 PM EDTHAIL 1Angola, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 2:01 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 012116
SVRIWX
INC087-151-012215-
/O.NEW.KIWX.SV.W.0018.070501T2115Z-070501T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
515 PM EDT TUE MAY 1 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LAGRANGE COUNTY IN NORTHEAST INDIANA
  STEUBEN COUNTY IN NORTHEAST INDIANA

* UNTIL 615 PM EDT

* AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  SEVERE STORM WAS LOCATED NEAR PLATO...OR ABOUT 7 MILES EAST OF
  LAGRANGE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  SALEM CENTER...FLINT AND ORLAND...
  SILVER LAKE...GOLDEN LAKE AND LAKE GAUGE...
  ANGOLA...LONG LAKE AND PLEASANT LAKE...
  HAMILTON LAKE...
  METZ AND BERLIEN...

IN ADDITION TO NICKEL SIZE HAIL AND...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4172 8479 4154 8480 4154 8529 4155 8530
      4154 8542 4157 8548 4173 8549 4173 8480

$$

JC
2 follow-up statements
000 
WWUS53 KIWX 012134
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 PM EDT TUE MAY 1 2007

INC087-012144-
/O.CAN.KIWX.SV.W.0018.000000T0000Z-070501T2215Z/
LAGRANGE IN-
534 PM EDT TUE MAY 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR LAGRANGE COUNTY IS
CANCELLED...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING AND NO LONGER POSE
AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4173 8480 4172 8479 4155 8480 4155 8519
      4173 8519 4173 8506 4174 8505

$$

INC151-012215-
/O.CON.KIWX.SV.W.0018.000000T0000Z-070501T2215Z/
STEUBEN IN-
534 PM EDT TUE MAY 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR STEUBEN COUNTY...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS SEVERE STORM WAS LOCATED 3 MILES EAST OF PLEASANT LAKE...
OR ABOUT 4 MILES SOUTHEAST OF ANGOLA...AND MOVING EAST AT 40 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  METZ...YORK AND CLEAR LAKE...

IN ADDITION TO QUARTER SIZE HAIL AND...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4173 8480 4172 8479 4155 8480 4155 8519
      4173 8519 4173 8506 4174 8505

$$

JC
000 
WWUS53 KIWX 012159
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
559 PM EDT TUE MAY 1 2007

INC151-012209-
/O.CAN.KIWX.SV.W.0018.000000T0000Z-070501T2215Z/
STEUBEN IN-
559 PM EDT TUE MAY 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR STEUBEN COUNTY IS CANCELLED...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4173 8480 4172 8479 4155 8480 4155 8519
      4173 8519 4173 8506 4174 8505

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:56 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 1, 2:56 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
256 PM EDT TUE MAY 1 2007

.SHORT TERM...
TONIGHT AND WEDNESDAY...
CURRENTLY WATER VAPOR ANALYSIS REVEALS POTENT MID LEVEL SHORT WAVE
MOVING INTO THE GREAT LAKES. ASSOCIATED COLD FRONT WAS LOCATED
ACROSS THE CHICAGO AREA INTO SOUTHWEST LOWER MICHIGAN. ONGOING
ELEVATED CONVECTION WAS OCCURRING IN SOUTHEAST MICHIGAN AND NORTHWEST
OHIO WITH POSSIBLE HAIL THREAT. TEMPERATURES AHEAD OF COLD FRONT WERE
WELL INTO THE 80S WITH DEWPOINTS IN THE LOWER 60S...PRODUCING SFC
BASED CAPE VALUES AROUND 2500 J/KG. COMBINATION OF MID LEVEL COOLING
WITH ADVANCING SHORTWAVE...DRY AIR ALOFT...AND DEEP SHEAR VALUES IN
AROUND 40 TO 50 KNOTS YIELD POTENTIAL SEVER THUNDERSTORM
DEVELOPMENT....WITH LARGE HAIL AND HIGH WIND POSSIBLE. WW HAS BEEN
ISSUED FOR THIS.

INHERITED GRIDS WERE IN GOOD SHAPE...ONLY ADJUSTED/TWEAKED A FEW
THINGS TO ALLOW FOR LATE ARRIVAL OF FRONT. RAISED POPS SOME AND
MOVED SEVERE THREAT FARTHER NORTH. AS FOR TOMORROW...ADJUSTED TEMPS
SOME TO ALLOW FOR SLIGHTLY WARMER H90 TEMPS. MOSTLY SUNNY SKIES
STILL LOOK GOOD...EXCEPT IN THE SOUTH WHERE SOME CIRRUS MAY BE
PRESENT.

&&

LONG TERM...
WEDNESDAY NIGHT THROUGH TUESDAY...
FRONTAL BOUNDARY TO STALL OUT ALONG TN VALLEY. WAVE RIDING ALONG THE
FRONT WILL PUSH OVERRUNNING MOISTURE UP INTO OUR SOUTHERN CWA
WEDNESDAY NIGHT INTO THURSDAY. BELIEVE NAM/WRF IS OVERDONE IN
AGGRESSIVE SURGE OF LOW LEVEL MOISTURE AND PRECIPITATION INTO THE
AREA. WILL FOLLOW MORE CLOSELY TO GFS SOLN AND BRING ADDL CLOUD
COVER INTO SOUTHERN CWA AFTER MIDNIGHT WED NITE BUT WILL KEEP DRY
FCST IN PLACE FOR NOW. END OF THE WEEK WILL SEE UPPER LOW DROP DOWN
INTO FOUR CORNERS AND BUILD UPPER RIDGE OVER THE AREA. SOUTHERN
PERIPHERY OF CANADIAN HIGH AT THE SFC WILL KEEP A COOLER EASTERLY
FLOW IN PLACE KEEPING TEMPS NEAR NORMAL INTO THE WEEKEND. SFC HIGH
THEN SLIDES SOUTHWARD ALONG EAST COAST...BRINGING A MORE SOUTHERLY
FLOW TO THE AREA AND TEMPS BACK ABOVE NORMAL BY SUNDAY AND
CONTINUING INTO THE BEGINNING OF NEXT WEEK.

&&

.AVIATION...
SFC COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION
TODAY...BRINGING A WIND SHIFT AND THUNDERSTORMS TO THE REGION.
THUNDERSTORMS WILL BE LIKELY AT SBN AND FWA THIS AFTERNOON AND HAVE
INCLUDED A TEMPO GROUP FOR EXPECTED PASSAGE OF THUNDERSTORMS.
CURRENT SFC TRENDS INDICATE A LATER FRONTAL PASSAGE THAN PREVIOUSLY
THOUGHT AND LATEST MODEL RUNS SUPPORT THIS IDEA. HENCE HAVE TRENDED
FROPA AND THUNDERSTORMS TO THIS. NOT EXPECTING ANY SIGNIFICANT VSBY
REDUCTIONS WITH THUNDERSTORMS...JUST MVFR. SEVERE THUNDERSTORMS ARE
ALSO POSSIBLE TODAY...WITH DAMAGING WIND AND LARGE HAIL BEING THE
MAIN THREATS. EXPECT WINDS TO BE GUSTY AHEAD OF SFC COLD
FRONT...SHIFTING TO THE NORTHWEST WITH FROPA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM/AVIATION...CHAMBERLAIN
LONG TERM....LOGSDON
Hazardous weather outlook, May 1, 4:39 AM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 AM EDT TUE MAY 1 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-020845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
439 AM EDT TUE MAY 1 2007 /339 AM CDT TUE MAY 1 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF THE AREA
INTO THIS EVENING. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS
AND LARGE HAIL THE MAIN THREAT. AN ISOLATED TORNADO CANNOT BE
RULED OUT ALONG THE NORTHWARD MOVING WARM FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-020845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
439 AM EDT TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH LATE AFTERNOON. AN ISOLATED
SEVERE STORM IS POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE
MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, May 1, 3:32 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 PM EDT TUE MAY 01 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             DELTA                   41.57N  84.00W
05/01/2007  E1.75 INCH       FULTON             OH   PUBLIC

            GOLF BALL SIZE HAIL REPORTED

&&

BJS
Local storm report, May 1, 4:02 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT TUE MAY 01 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             OSSEO                   41.89N  84.54W
05/01/2007  E1.00 INCH       HILLSDALE          MI   EMERGENCY MNGR

&&

NWS
Local storm report, May 1, 4:32 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EDT TUE MAY 01 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             1 W COLDWATER           41.94N  85.02W
05/01/2007  M1.00 INCH       BRANCH             MI   AMATEUR RADIO

            QUARTER SIZE HAIL AT BRANCH COUNTY AIRPORT

&&

BJS
Local storm report, May 1, 4:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EDT TUE MAY 01 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             COLDWATER               41.94N  85.00W
05/01/2007  E0.88 INCH       BRANCH             MI   TRAINED SPOTTER

&&

AML
Local storm report, May 1, 4:42 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EDT TUE MAY 01 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             1 SW COLDWATER          41.93N  85.02W
05/01/2007  E0.75 INCH       BRANCH             MI   AMATEUR RADIO

&&

AML
Local storm report, May 1, 4:46 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
446 PM EDT TUE MAY 01 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             1 S CHURUBUSCO          41.22N  85.32W
05/01/2007  E0.88 INCH       WHITLEY            IN   LAW ENFORCEMENT

&&

BJS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 4:30 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph47 min
May 1, 4:48 PM EDTTornado WarningIWXSteuben42 min
May 1, 4:56 PM EDTSevere Thunderstorm WarningIWXAllen34 min
May 1, 5:09 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley36 min
May 1, 5:28 PM EDTSevere Thunderstorm WarningIWXAllen62 min
May 1, 5:44 PM EDTSevere Thunderstorm WarningIWXKosciusko, Whitley61 min
May 1, 6:24 PM EDTSevere Thunderstorm WarningIWXPulaski22 min
May 1, 6:27 PM EDTSevere Thunderstorm WarningIWXAllen63 min
May 1, 6:44 PM EDTFlash Flood WarningIWXAllen6 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.